# SDR AALA202207052195

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A300*
- Aircraft serial: 7617
- Aircraft time: 15,472 hours, 6,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 11WL BATTERY FAULTING. REPLACED BATTERY PER AMM 33-51-38.
